MathSciNet Relay Station
MathSciNet bibliographic data
MR1909221 22E30 (22E45 22E46)
Božičević, Mladen A limit formula for elliptic orbital integrals. Duke Math. J. 113 (2002), no. 2, 331–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement